MathSciNet Relay Station
MathSciNet bibliographic data
MR2673022 (2011m:05012) 05A05 (05E15 68R05)
Dehornoy, Patrick; Autord, Marc On the distance between the expressions of a permutation. European J. Combin. 31 (2010), no. 7, 1829–1846.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement